# SDR DALA12003813131

- Difficulty date: July 17, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND AFT UTILITY AREA CABIN FLOOR SUPPORT BETWEEN FR 64 TO 66 LT Y1292 UPPER AND LOWER FLANGE AND HARD POINT HOLES CORRODED.  BLENDED AREA IAW SRM 51-73-00.  REPLACED FLOOR SUPPORT IAW SRM 53-00-14.
